Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 210, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 26, 2015, 3:42 PM CDT for Russell County, Kentucky. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2015, 3:42 PM CDT (20:42 UTC)
- Expired
- Jun 26, 2015, 4:10 PM CDT
- In force
- 28 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Russell County, KY
The radar
The Louisville radar (KLVX), 140 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 3:55 PM CDT | TSTM WND DMG | 1 Wnw Jabez, KY | HARRIS GROCERY REPORTED QUARTER SIZE HAIL AND TWO TREES DOWN. ONE LARGE TREE HAD TO BE REMOVED FROM A ROADWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 2:08 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.7 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 347 J/kg
- Mixed-layer CIN
- -259 J/kg
- Mixed-layer LCL
- 1342 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
300
WUUS53 KLMK 262042
SVRLMK
KYC207-262110-
/O.NEW.KLMK.SV.W.0210.150626T2042Z-150626T2110Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
342 PM CDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN RUSSELL COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 410 PM CDT
* AT 341 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF JAMESTOWN...AND MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ONO...INDIAN HILLS...WHITTLE...JABEZ...VINNIE...ELI...SALEM AND
HONEY ACRE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3687 8507 3712 8498 3710 8496 3711 8494
3709 8490 3705 8490 3699 8483 3695 8490
3696 8494 3692 8495 3686 8505
TIME...MOT...LOC 2042Z 222DEG 15KT 3689 8498
HAIL...1.00IN
WIND...60MPH
$$
AMS2 follow-up statements
701
WWUS53 KLMK 262102
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
502 PM EDT FRI JUN 26 2015
KYC207-262110-
/O.CON.KLMK.SV.W.0210.000000T0000Z-150626T2110Z/
RUSSELL KY-
402 PM CDT FRI JUN 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
RUSSELL COUNTY UNTIL 410 PM CDT...
AT 400 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF MONTICELLO...AND MOVING NORTHEAST AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...PUBLIC REPORTED GOLF BALL SIZE HAIL IN WAYNE COUNTY VERY
CLOSE TO RUSSELL COUNTY.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
INDIAN HILLS...WHITTLE...JABEZ...VINNIE...ELI...SALEM AND HONEY ACRE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3687 8507 3712 8498 3710 8496 3711 8494
3709 8490 3705 8490 3699 8483 3695 8490
3696 8494 3692 8495 3686 8505
TIME...MOT...LOC 2102Z 222DEG 15KT 3695 8491
HAIL...1.75IN
WIND...60MPH
$$
AMS848
WWUS53 KLMK 262111
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
511 PM EDT FRI JUN 26 2015
KYC207-262121-
/O.EXP.KLMK.SV.W.0210.000000T0000Z-150626T2110Z/
RUSSELL KY-
411 PM CDT FRI JUN 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RUSSELL COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3687 8507 3712 8498 3710 8496 3711 8494
3709 8490 3705 8490 3699 8483 3695 8490
3696 8494 3692 8495 3686 8505
TIME...MOT...LOC 2102Z 222DEG 15KT 3695 8491
$$
AMSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:18 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jun 26, 2:18 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
318 PM EDT Fri Jun 26 2015
.SHORT TERM (Now through Saturday)...
Issued at 318 PM EDT Thu Jun 25 2015
...Severe Thunderstorms and Heavy Rainfall Expected This Evening...
Clusters of disorganized storms have developed across SW Kentucky on
remnant outflow over the past couple hours. These storms will work
NE about 30 knots over the next few hours, gradually entering a more
favorable shear environment for better organization. Severe
Thunderstorm Watch #360 will be in effect until 03Z. Meanwhile,
storms look to organize ahead of a digging shortwave trough and
associated surface low along the NW edge of Severe Thunderstorm
Watch #359 and push east into our CWA after 4 PM EDT.
At the moment, vertical shear profiles indicate veered but pretty
weak flow through the lowest levels so still not impressed with the
initial supercell threat. However, as we move into the evening hours
flow should improve across our northern CWA, increasing the threat
for a few supercells, mainly closer to the warm front over central
IN. Best tornado threats were updated on latest SPC outlook and like
the call mentioning mainly our northern third of the CWA. Can't
completely rule out an isolated tornado threat across the rest of
the CWA given any local boundaries (like the one evident on visible
between heaviest rainfall axis last night).
Main threats will be pockets of damaging wind with main storm mode a
broken line of bowing segments and multicell clusters. Hail is also
a threat, especially with any supercells. Additionally, locally
heavy rain and excessive lightning will accompany all storms. Will
keep Flash Flood Watch as is, with most concern in areas that saw
heavy rain last night.
Storms push east across our CWA mainly between now and 10 PM EDT. A
secondary push of moderte showers and storms may then develop
overnight across southern KY ahead of another mid level disturbance.
Severe is not expected with these storms.
Upper system and its surface low will track across Indiana through
the day on Saturday with lingering showers and possibly a rumble of
thunder. Small hail may not be out of the question given the low
freezing leveles and steep low and mid level lapse rates. Coverage
will be isolated to widely scattered. Highs will be much cooler in
the low and mid 70s.
.LONG TERM (Saturday Night through Thursday)...
Issued at 245 PM EDT Fri Jun 26 2015
Broad upper trof over the eastern CONUS will dominate much of next
week. Shortwave ridging through a deep layer will give us a mostly
clear and pleasantly cool Saturday night and Sunday, with temps
between 5 and 10 degrees below climo and low dewpoints.
By Monday another upper shortwave will dig through the trof, and a
surface cold front will push into the Ohio Valley. Will ramp POPs up
Sunday night, to a high-end chance for most of the area on Monday.
Upper flow gradually flattens out over the remainder of the week,
but subtle shortwaves will continue to move through the area and
interact with a stalled and weakening front. Therefore we expect a
fairly unsettled pattern with isolated/scattered T-storm coverage
each day. Temps normal or above by night, and just below normal by
day.
&&
.AVIATION (18Z TAF Update)...
Issued at 130 PM EDT Sat Jun 26 2015
VFR will prevail the rest of this early and mid afternoon with light
and variable winds and Sct cu development.
As we move into the early evening, scattered to numerous strong
thunderstorms are expected to organize to our west ahead of an
approaching strong upper disturbance and its associated shortwave.
These thunderstorms are expected to impact all TAF sites with
anticipated timing/impacts below:
SDF: Best timing looks to be between 5 and 9 PM EDT for strongest
storms, however T-storm threat will likely linger until around
Midnight EDT. Have included mention of 3 SM visibility, with periods
of visibility below 2 miles. Strong gusty winds will also be
possible in any t-storm.
LEX: Best timing looks to be between 7 and 10 PM EDT for strongest
storms, however T-storm threat will likely linger until the pre-dawn
hours. Same impacts as SDF.
BWG: Expect storm coverage to be a little more scattered down south
with VCTS as early as 3 PM CDT and best coverage between 6 PM and
Midnight. Same impacts as SDF/LEX.
Post storm winds will be variable through the pre-dawn hours before
a cold frontal passage toward dawn. Some MVFR ceilings will likely
hang around in the post storm environment as well.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH until 2 AM EDT /1 AM CDT/ Saturday FOR
KYZ023>043-045>049-053>057-063>067-077-078.
IN...FLASH FLOOD WATCH until 2 AM EDT /1 AM CDT/ Saturday FOR
INZ076>079-083-084-089>092.
&&
Short Term........BJS
Long Term.........RAS
Aviation..........BJSHazardous weather outlook, Jun 26, 1:14 PM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOUISVILLE KY 214 PM EDT FRI JUN 26 2015 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-063>067-077- 078-271815- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-ADAIR KY-RUSSELL KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE... LIBERTY...STANFORD...COLUMBIA...JAMESTOWN 214 PM EDT FRI JUN 26 2015 /114 PM CDT FRI JUN 26 2015/ ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT /1 AM CDT/ SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...NOW THROUGH TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT TODAY AND TONIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS WILL REDEVELOP THROUGH THE EVENING OVER THE AREA AS AN UPPER LEVEL SYSTEM MOVES IN FROM THE NORTHWEST. AN ASSOCIATED SURFACE LOW OVER THE CENTRAL OHIO VALLEY WILL INTENSIFY TODAY AND DRAG A COLD FRONT SOUTHEAST ACROSS THE REGION TONIGHT. AHEAD OF THE FRONT...STRONG THUNDERSTORMS WILL PRODUCE TORRENTIAL RAINFALL THAT COULD CAUSE FLOODING...IN ADDITION TO STRONG WINDS AND HAIL. WHILE NOT A WIDESPREAD THREAT...A FEW OF THE STORMS COULD PRODUCE A TORNADO AS WELL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT FLOODING OR SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ061-062-070>076-081-082-271815- BUTLER KY-EDMONSON KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY- BARREN KY-MONROE KY-METCALFE KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...MORGANTOWN...BROWNSVILLE...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...BURKESVILLE...ALBANY 114 PM CDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT TODAY AND TONIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON AND EVENING OVER THE AREA AS AN UPPER LEVEL SYSTEM MOVES IN FROM THE NORTHWEST. AN ASSOCIATED SURFACE LOW OVER THE CENTRAL OHIO VALLEY WILL INTENSIFY TODAY AND DRAG A COLD FRONT SOUTHEAST ACROSS THE REGION TONIGHT. AHEAD OF THE FRONT...STRONG THUNDERSTORMS WILL PRODUCE TORRENTIAL RAINFALL THAT COULD CAUSE FLOODING...IN ADDITION TO STRONG WINDS AND HAIL. WHILE NOT A WIDESPREAD THREAT...A FEW OF THE STORMS COULD PRODUCE A TORNADO AS WELL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. BJS/RAS
In the hours before
Special weather statement, Jun 26, 2:51 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
351 PM EDT FRI JUN 26 2015
INZ083-084-089-262020-
CRAWFORD IN-DUBOIS IN-PERRY IN-
351 PM EDT FRI JUN 26 2015
...STRONG THUNDERSTORM WITH HEAVY RAIN...AND 40 MPH WINDS...
AT 349 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF DALE...AND MOVING EAST AT 35
MPH.
HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY WINDS UP TO 40
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
HUNTINGBURG AIRPORT AND JOHNSBURG...
SAINT HENRY AND MALTERSVILLE...
FERDINAND AND BRETZVILLE...
ADYEVILLE AND SAINT MARKS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3835 8661 3813 8662 3814 8681 3818 8681
3820 8680 3820 8702 3820 8707 3821 8708
3835 8708
TIME...MOT...LOC 1951Z 272DEG 30KT 3825 8707
RASSpecial weather statement, Jun 26, 3:06 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
306 PM CDT FRI JUN 26 2015
KYZ070>073-262035-
ALLEN KY-LOGAN KY-SIMPSON KY-WARREN KY-
306 PM CDT FRI JUN 26 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 40 MPH WINDS...
AT 304 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MEMPHIS JUNCTION...AND MOVING EAST AT 20
MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
THREE SPRINGS...
MEMPHIS JUNCTION...
GREENWOOD...
PLANO...
WARREN COUNTY REGIONAL AIRPORT AND ALVATON...
HARDCASTLE...
GOTTS AND POLKVILLE...
THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
20 AND 22.
THIS STORM WILL AFFECT THE NATCHER PARKWAY BETWEEN MILE MARKERS 1 AND
4.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3698 8655 3694 8655 3701 8623 3689 8617
3678 8678 3695 8682
TIME...MOT...LOC 2006Z 248DEG 17KT 3692 8650
AMSSpecial weather statement, Jun 26, 3:15 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
415 PM EDT FRI JUN 26 2015
INZ076-077-083-084-089-262045-
CRAWFORD IN-DUBOIS IN-ORANGE IN-PERRY IN-WASHINGTON IN-
415 PM EDT FRI JUN 26 2015
...STRONG THUNDERSTORMS WITH 40 MPH WINDS...
AT 311 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PAOLI TO 9 MILES
NORTHEAST OF SANTA CLAUS...AND MOVING EAST AT 35 MPH.
GUSTY WINDS UP TO 40 MPH...ARE EXPECTED WITH THESE STORMS.
INDIVIDUAL STORMS ALONG THE LINE MAY INTENSIFY AND PRODUCE STRONGER
GUSTS.
* THESE STORMS WILL ALSO IMPACT...
PAOLI...
ENGLISH...
MILLERSBURG AND MAHAN CROSSING...
LIVONIA AND VALEENE...
WEST FORK AND BRANCHVILLE...
BECKS MILL AND HARDINSBURG...
THESE STORMS WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE
MARKERS 74 AND 92.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3860 8646 3861 8600 3842 8618 3842 8626
3835 8625 3836 8627 3833 8627 3814 8646
3812 8681 3820 8680 3820 8685
TIME...MOT...LOC 2015Z 269DEG 32KT 3853 8641 3818 8674
RASLocal storm report, Jun 26, 3:23 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
423 PM EDT FRI JUN 26 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HAIL 2 SSE BOWLING GREEN 36.95N 86.43W
06/26/2015 E1.00 INCH WARREN KY PUBLIC
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Jun 26, 3:26 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
426 PM EDT FRI JUN 26 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HAIL 1 SE BOWLING GREEN 36.96N 86.42W
06/26/2015 E1.00 INCH WARREN KY AIRPLANE PILOT
HIGH WINDS ALSO REPORTED
&&
TTSpecial weather statement, Jun 26, 3:33 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
333 PM CDT FRI JUN 26 2015
KYZ066-074>078-081-082-262120-
ADAIR KY-BARREN KY-CASEY KY-CLINTON KY-CUMBERLAND KY-METCALF
KY-MONROE KY-RUSSELL KY-
333 PM CDT FRI JUN 26 2015
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND 50 MPH WINDS...
AT 331 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST
OF EDMONTON TO 6 MILES WEST OF ALBANY...AND MOVING NORTHEAST AT 25
MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...PENNY SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45
TO 50 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
JAMESTOWN...
EDMONTON...
COLUMBIA...
BURKESVILLE...
ALBANY...
RANDOLPH AND MODOC...
NEW LIBERTY AND WISDOM...
CEDAR FLATS AND WAGO...
DECIDE AND CURTIS...
THESE STORMS WILL AFFECT THE CUMBERLAND (NUNN) PARKWAY BETWEEN MILE
MARKERS 27 AND 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3688 8602 3710 8552 3716 8484 3712 8490
3705 8490 3699 8483 3695 8490 3696 8494
3692 8495 3686 8506 3683 8506 3680 8501
3676 8500 3670 8502 3667 8500 3662 8517
3661 8545
TIME...MOT...LOC 2033Z 247DEG 20KT 3690 8574 3666 8523
AMSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:10 PM CDT | Special Weather Statement | LMK | Breckinridge | 45 min |
| Jun 25, 8:19 PM CDT | Special Weather Statement | LMK | Breckinridge | 31 min |
| Jun 25, 8:26 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge | 29 min |
| Jun 25, 8:38 PM CDT | Special Weather Statement | LMK | Larue | 32 min |
| Jun 25, 10:29 PM CDT | Special Weather Statement | LMK | Jefferson | 91 min |
| Jun 25, 11:39 PM CDT | Areal Flood Advisory | LMK | Bullitt, Jefferson, Spencer | 3 hr |
| Jun 25, 11:50 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 30 min |
| Jun 25, 11:54 PM CDT | Flash Flood Watch | LMK | Adair, Anderson, Bourbon, Boyle, Breckinridge, Bullitt and 32 more | 25 hr |
| Jun 26, 12:02 AM CDT | Flash Flood Warning | LMK | Breckinridge, Bullitt, Jefferson, Meade, Spencer | 3 hr |
| Jun 26, 12:28 AM CDT | Severe Thunderstorm Warning | LMK | Meade | 32 min |
| Jun 26, 12:43 AM CDT | Areal Flood Advisory | LMK | Bullitt, Hardin, Meade, Nelson, Spencer, Washington | 2 hr |
| Jun 26, 12:53 AM CDT | Special Weather Statement | LMK | Hardin, Larue | 27 min |
| Jun 26, 1:06 AM CDT | Severe Thunderstorm Warning | LMK | Hardin, Hart, Larue | 29 min |
| Jun 26, 1:35 AM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Larue, Marion, Taylor | 30 min |
| Jun 26, 1:57 AM CDT | Flash Flood Warning | LMK | Garrard, Jessamine, Madison | 2 hr |
| Jun 26, 2:06 AM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Lincoln, Russell | 29 min |
| Jun 26, 3:26 AM CDT | Special Weather Statement | LMK | Barren, Metcalfe | 29 min |
| Jun 26, 4:02 AM CDT | Special Weather Statement | LMK | Russell | 43 min |
| Jun 26, 12:41 PM CDT | Special Weather Statement | LMK | Simpson | 29 min |
| Jun 26, 1:18 PM CDT | Special Weather Statement | LMK | Warren | 32 min |
| Jun 26, 1:43 PM CDT | Special Weather Statement | LMK | Butler | 47 min |
| Jun 26, 2:01 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Warren | 29 min |
| Jun 26, 2:04 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Warren | 31 min |
| Jun 26, 2:13 PM CDT | Severe Thunderstorm Warning | LMK | Ohio | 32 min |
| Jun 26, 2:30 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Warren | 30 min |
| Jun 26, 2:32 PM CDT | Special Weather Statement | LMK | Warren | 28 min |
| Jun 26, 2:41 PM CDT | Severe Thunderstorm Warning | LMK | Ohio | 29 min |
| Jun 26, 2:46 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Hart, Warren | 29 min |
| Jun 26, 2:59 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Hardin, Hart | 31 min |
| Jun 26, 2:59 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 31 min |
| Jun 26, 3:01 PM CDT | Tornado Warning | LMK | Barren, Hart, Metcalfe | 29 min |
| Jun 26, 3:06 PM CDT | Special Weather Statement | LMK | Warren | 29 min |
| Jun 26, 3:09 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin, Ohio | 31 min |
| Jun 26, 3:11 PM CDT | Areal Flood Advisory | LMK | Barren, Edmonson, Logan, Warren | 3 hr |
| Jun 26, 3:12 PM CDT | Severe Thunderstorm Warning | LMK | Edmonson, Warren | 28 min |
| Jun 26, 3:30 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Green, Hart, Metcalfe | 30 min |
| Jun 26, 3:31 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 29 min |
| Jun 26, 3:33 PM CDT | Special Weather Statement | LMK | Adair, Clinton, Cumberland, Metcalfe, Russell | 47 min |
| Jun 26, 3:36 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin, Meade | 29 min |
| Jun 26, 3:40 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Warren | 23 min |
| Jun 26, 3:48 PM CDT | Special Weather Statement | LMK | Logan | 32 min |
| Jun 26, 3:53 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Cumberland, Metcalfe | 42 min |
| Jun 26, 3:58 PM CDT | Special Weather Statement | LMK | Meade | 32 min |
| Jun 26, 4:01 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 29 min |
| Jun 26, 4:06 PM CDT | Special Weather Statement | LMK | Green | 29 min |
| Jun 26, 4:12 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 38 min |
| Jun 26, 4:15 PM CDT | Special Weather Statement | LMK | Bullitt | 30 min |
| Jun 26, 4:21 PM CDT | Areal Flood Advisory | LMK | Breckinridge, Meade | 3 hr |
| Jun 26, 4:22 PM CDT | Special Weather Statement | LMK | Adair, Cumberland, Russell | 28 min |
| Jun 26, 4:22 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson | 28 min |
| Jun 26, 4:35 PM CDT | Severe Thunderstorm Warning | LMK | Logan | 30 min |
| Jun 26, 4:37 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln | 28 min |
| Jun 26, 4:41 PM CDT | Areal Flood Advisory | LMK | Jefferson | 3 hr |
| Jun 26, 4:41 PM CDT | Severe Thunderstorm Warning | LMK | Shelby, Spencer | 29 min |
| Jun 26, 4:49 PM CDT | Special Weather Statement | LMK | Clinton, Russell | 31 min |
| Jun 26, 4:52 PM CDT | Flash Flood Warning | LMK | Jefferson, Oldham | 3 hr |
| Jun 26, 5:00 PM CDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Shelby | 30 min |
| Jun 26, 5:05 PM CDT | Areal Flood Advisory | LMK | Russell | 3 hr |
| Jun 26, 5:05 PM CDT | Special Weather Statement | LMK | Simpson | 30 min |
| Jun 26, 5:06 PM CDT | Severe Thunderstorm Warning | LMK | Logan, Simpson | 29 min |
| Jun 26, 5:09 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Shelby | 13 min |
| Jun 26, 5:15 PM CDT | Special Weather Statement | LMK | Oldham, Trimble | 30 min |
| Jun 26, 5:20 PM CDT | Flash Flood Warning | LMK | Henry, Oldham | 3 hr |
| Jun 26, 5:26 PM CDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Shelby | 29 min |
| Jun 26, 5:35 PM CDT | Special Weather Statement | LMK | Allen, Simpson | 30 min |
| Jun 26, 5:39 PM CDT | Special Weather Statement | LMK | Franklin | 31 min |
| Jun 26, 6:04 PM CDT | Special Weather Statement | LMK | Harrison | 31 min |
| Jun 26, 6:18 PM CDT | Special Weather Statement | LMK | Bourbon, Nicholas | 32 min |
| Jun 26, 6:30 PM CDT | Areal Flood Advisory | LMK | Bourbon, Harrison, Nicholas, Scott | 3 hr |
| Jun 26, 6:46 PM CDT | Severe Thunderstorm Warning | LMK | Harrison, Nicholas | 19 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.